# SDR A6WA200230006

- Difficulty date: March 21, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N339PH
- Make and model: Dorner DO328100
- Aircraft serial: 3015
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

EXCESSIVE SMOKE FROM LEFT ENGINE DURING SHUTDOWN MAINTENANCE INSPECTED ENGINE FOR ANY VISABLE FLUID LEAKS, NONE FOUND.  CREW RAN ENGINE IN FEATHER AND LOW PITCH SHUTDOWN ENGINE NO SMOKE OF ANY KIND NOTED.  (M)
